Alert archive / Kansas / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 154, NWS Goodland, KS

June 28, 2003Graham County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 28, 2003, 11:48 PM CDT for Graham County, Kansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2003, 11:48 PM CDT (04:48 UTC)
Expired
Jun 29, 2003, 12:45 AM CDT
In force
57 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

County Graham County, KS

The radar

The Goodland radar (KGLD), 152 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 7:20 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2003-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2003-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2306 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WUUS53 KGLD 290448
SVRGLD
KSC065-290545-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1147 PM CDT SAT JUN 28 2003

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAHAM COUNTY IN NORTHWEST KANSAS

* UNTIL 1245 AM CDT

* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES EAST OF SAINT PETER...OR ABOUT 10 MILES
  NORTH OF VODA...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOGUE AT 1230 AM CDT

LAW ENFORCEMENT OFFICIALS REPORTED QUARTER SIZE HAIL 1 MILE WEST OF 
SAINT PETER AND ESTIMATED WIND GUSTS TO 60 MPH.

HAIL UP TO ONE INCH IN DIAMETER AND STRONG AND DAMAGING WINDS OF 60
MPH OR MORE CAN BE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER HAS BEEN
OBSERVED OR DETECTED BY RADAR. IF YOU ARE IN THE PATH OF THIS
STORM...MOVE INDOORS TO A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES. DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 3926 10016 3912 10013 3915 9960 3940 9967

STASSER

&

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:06 PM CDT, 8 hours 42 minutes earlier.

Area forecast discussion, Jun 28, 3:06 PM CDT, 8 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
206 PM MDT SAT JUN 28 2003

TONIGHT...CENTRAL PLAINS ON THE SOUTHERN FRINGE OF NORTHWESTERLY
FLOW ALOFT. DISTURBANCE AT 18Z OVER NORTHERN IDAHO DIVING
SOUTHEAST...AND WILL SPREAD UPPER LEVEL DIVERGENCE OVER THE ENTIRE
FORECAST AREA BETWEEN 00Z AND 06Z. STRONG VORTICITY MAXIMUM FORECAST
TO DEVELOP BY ALL SHORT TERM MODELS OVER EASTERN COLORADO AND BE
LOCATED NEAR THE KANSAS/COLORADO BORDER AT 06Z (NGM A TAD FASTER).
NOCTURNAL LOW LEVEL JET WILL DEVELOP DURING THIS TIME WITH WARM
ADVECTION MAXIMIZED ALONG AND NORTH OF A SURFACE BOUNDARY WHICH WILL
LIE GENERALLY ALONG I-70. THUNDERSTORM COMPLEX/MCS EXPECTED TO
DEVELOP OVER NEBRASKA PANHANDLE AND MOVE INTO THE UNSTABLE
ENVIRONMENT OF THE NORTHERN/EASTERN FORECAST AREA...WHERE BULK SHEAR
VALUES OF 40 TO 50 KTS AND CAPE AXIS OF 1500-2500 J/KG WILL
COINCIDE. WILL USE A YUMA TO COLBY TO GOVE LINE AS DIVISION BETWEEN
CATEGORICAL/LIKELY POPS. THERE EXISTS A THREAT OF LOCALLY HEAVY
RAINFALL...SCATTERED 1 TO 2 INCHES AND LOCALLY UP TO 3...ALL ZONES
BUT COLORADO PER EXCESSIVE RAINFALL DISCUSSION AND PRECIPITABLE
WATERS. AFTER 06Z...VORTICITY MAXIMUM WILL MOVE STEADILY
EASTWARD...WITH LIFT MAXIMIZED IN THE EAST AND DIMINISHING IN THE
WEST. LIKE THE ETA KAIN-FRITSCH UPDRAFT STRENGTH GRAPHICS DEPICTION
FOR EVOLUTION/LOCATION OF CONVECTION DURING THIS TIME.

SUNDAY...AT 12Z SHORTWAVE AXIS WILL LIE FROM HOLDREGE NEBRASKA TO
HILL CITY TO GARDEN CITY...WITH LIFT/PRECIPITATION ONGOING EAST OF
THE AXIS. MORNING POP GRADIENT IS DEPICTED ACCORDINGLY. ATTENTION
THEN TURNS TO THE AFTERNOON AND EVENING. OUTFLOW BOUNDARIES SHOULD
BE LINGERING ACROSS THE AREA FROM OVERNIGHT MCS. EASTERLY UPSLOPE
SURFACE WINDS WILL ADVECT MOISTURE INTO THE REGION. HOWEVER...LATEST
MODEL FORECASTS OF 700-500 MB LAPSE RATES ARE MARGINAL AT
BEST...WITH ETA 6.5C/KM LINE JUST CLIPPING FAR WESTERN ZONES AND GFS
JUST A LITTLE STEEPER AND FURTHER WEST. ETA KAIN-FRITSCH UPDRAFT
GRAPHICS DEPICT CONVECTION SLIPPING FROM NORTHEAST TO SOUTHWEST
ACROSS THE FORECAST AREA 18Z-21Z...THEN OUT OF THE AREA BY
00Z...MOST LIKELY ALONG AN OUTFLOW BOUNDARY. CURRENT FORECAST
DEPICTS THIS WELL AND ONLY MINOR ADJUSTMENTS REQUIRED. ONLY OTHER
CONCERN WOULD BE FOR AFTERNOON CONVECTION MIGRATING OFF THE FRONT
RANGE INTO COLORADO COUNTIES SUNDAY EVENING...BUT 0-6KM MEAN
WIND/STORM MOTION WILL BE GENERALLY SOUTH SOUTHEAST...AND SEEMS
UNLIKELY STORMS WILL MAKE IT THIS FAR EAST.

MONDAY/TUESDAY...UPPER HEIGHTS BUILD FROM THE SOUTHWEST. ON
MONDAY...AXIS OF POSITIVE 700 MB DEW POINTS/MOISTURE WILL BE IN
PLACE OVER EASTERN COLORADO WITH SOUTHEAST UPSLOPE WINDS AT THE
SURFACE. 700 MB TEMPERATURES ARE NOT PROHIBITIVELY LOW (7 TO 10C)
AND 700-500 MB LAPSE RATES ARE GREATER THAN 7C/KM...SO WILL INSERT
SLIGHT CHANCE FOR AFTERNOON/EVENING THUNDER MIGRATING INTO COLORADO
COUNTIES. LOW/MID LEVELS DRY OUT CONSIDERABLY ON TUESDAY AND 700 MB
TEMPERATURES RISE TO 16C. WILL LEAVE THIS DAY DRY AND HOT.

EXTENDED (WEDNESDAY THROUGH SATURDAY)...STRONG 590-595 DAM ANTICYCLONE AT
500 MB CENTERED OVER THE FOUR CORNERS WILL MOVE LITTLE DURING THE
EXTENDED AND BE THE DOMINANT FEATURE. MAIN FORECAST PROBLEM FOR
PRECIPITATION CHANCES WILL BE TO IDENTIFY SUBTLE SHORTWAVES EMBEDDED
IN JET ON THE NORTHERN PERIPHERY OF THE RIDGE AND CAP STRENGTH IN
SUPPRESSING CONVECTIVE INITIATION. CAP WILL BE TOO STRONG ON
WEDNESDAY...BUT ON THURSDAY GFS FORECASTS A MODEST RISE IN 700 MB
DEW POINTS AND SLIGHT COOLING OF 700 MB TEMPERATURES. FORECAST AREA
WILL BE IN RIGHT ENTRANCE REGION OF JET/SHORTWAVE AT 500 MB GRAZING
THE NORTHERN ZONES/AND SURFACE BOUNDARY SAGGING SOUTH...SO MENTION
OF SLIGHT CHANCE STILL SEEMS WARRANTED. ON FRIDAY THE MOISTURE AXIS
BACKS UP AND IS ORIENTED ALONG THE KANSAS/COLORADO BORDER. UPSLOPE
SURFACE REGIME WILL BE IN PLACE AND ANOTHER SHORTWAVE ROTATES AROUND
DESERT SOUTHWEST ANTICYCLONE. CAP LOOKS STRONGER THAN ON
THURSDAY...AND GIVEN THIS UNCERTAINTY WILL LEAVE DRY FOR NOW. AS
UPSLOPE FLOW CONTINUES INTO SATURDAY 700 MB MOISTURE INCREASES
FURTHER. UPPER RIDGE APPEARS TO RETREAT SOMEWHAT...BUT AGAIN
QUESTION OVER CAP STRENGTH WITH 700 MB TEMPERATURES FORECAST TO BE
14 TO 16C. WILL WITHHOLD MENTION OF THUNDER FOR NOW. TEMPERATURE
TRENDS LOOK ON TRACK WITH ABOVE NORMAL EXPECTED THROUGHOUT THE
PERIOD BASED ON 850 TEMPERATURE FORECASTS.

.GLD...NONE.

JDK
Hazardous weather outlook, Jun 28, 11:45 AM CDT, 12 hours 3 minutes before
COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-290600-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1045 AM MDT SAT JUN 28 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME
SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

A SURFACE BOUNDARY WILL BECOME DRAPED OVER EASTERN COLORADO INTO
WEST CENTRAL KANSAS. THE BOUNDARY WILL BE ALONG A LINE ROUGHLY FROM
GOVE TO GOODLAND TO YUMA COLORADO. THE AIR MASS NEAR THIS BOUNDARY
WILL BE MOIST AND UNSTABLE AS EASTERLY UPSLOPE WINDS INCREASE. A
WEAK UPPER LEVEL DISTURBANCE WILL MOVE INTO THE AREA THIS AFTERNOON.
AS A RESULT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THIS BOUNDARY AFTER 1 PM MDT (2 PM CDT)...AND THEN MOVE TO THE
SOUTHEAST AT 20 TO 30 MPH. THE MAIN THREATS FROM THIS ACTIVITY WILL
BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...SOME THUNDERSTORMS ALONG
THE BOUNDARY COULD PRODUCE AN ISOLATED TORNADO. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE.

THEN NEAR OR AFTER DARK...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE
INTO AND THROUGH THE AREA FROM THE NORTHWEST. SOME OF THESE
THUNDERSTORMS WILL ALSO PRODUCE LARGE HAIL AND DAMAGING WINDS.
HOWEVER...THE BIGGEST THREAT WILL BE LOCALLY HEAVY RAINFALL THAT
COULD CAUSE FLOODING...ESPECIALLY IN LOCATIONS THAT RECEIVED VERY
HEAVY RAINFALL LAST NIGHT. ONE TO TWO INCHES OF RAINFALL COULD OCCUR
OVER A LARGE PORTION OF THE AREA. HOWEVER...ISOLATED AMOUNTS OF TWO
TO THREE INCHES WILL NOT BE OUT OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL LEAVE THE NORTON AND GRAHAM COUNTY AREAS LATE
SUNDAY MORNING WITH A THREAT OF LOCALLY HEAVY RAIN CONTINUING OVER
THAT AREA. BY MID TO LATE AFTERNOON ANOTHER ROUND OF THUNDERSTORMS
IS EXPECTED...MAINLY ALONG AND WEST OF A LINE FROM WRAY COLORADO
SOUTHEAST TO RUSSELL SPRINGS KANSAS. LARGE HAIL AND DAMAGING WINDS
ARE THE PRIMARY THREAT AT THIS TIME. AS THESE THUNDERSTORMS END
SUNDAY NIGHT A DRYING AND WARMING TREND IS IN STORE FOR THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON ALONG AND SOUTH OF
A LINE FROM GOVE TO GOODLAND TO YUMA COLORADO. SPOTTER ACTIVATION
WILL THEN BE LIKELY OVER THE ENTIRE AREA TONIGHT.

BULLER

In the hours before

Local storm report, Jun 28, 9:27 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT SAT JUN 28 2003

TIME(MDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0810 PM    YUMA                      CO   60 MPH TSTM GUST
06/28/03   YUMA                           REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0817 PM    10 SSW BIRD CITY          KS   .75 INCH HAIL
06/28/03   CHEYENNE                       REPORTED BY STORM
                                          SPOTTER.
Local storm report, Jun 28, 9:47 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
847 PM MDT SAT JUN 28 2003

TIME(MDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0757 PM    16 W SHARON SPGS          KS   1.75 INCH HAIL
06/28/03   WALLACE                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0757 PM    16 E CHEYENNE WELLS       CO   1.75 INCH HAIL
06/28/03   CHEYENNE                       REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0815 PM    TRIBUNE                   KS   60 MPH TSTM GUST
06/28/03   GREELEY                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Special weather statement, Jun 28, 10:05 PM CDT, 1 hour 43 minutes before
COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-290600-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
905 PM MDT SAT JUN 28 2003

...SEVERE THUNDERSTORM WATCH ALLOWED TO EXPIRE FOR YUMA...KIT
CARSON...AND CHEYENNE COUNTIES...
...THE SEVERE THUNDERSTORM WATCH EXTENDED FOR DUNDY COUNTY
OF NEBRASKA AS WELL AS CHEYENNE...SHERMAN...WALLACE...GREELEY...AND
WICHITA COUNTIES OF KANSAS UNTIL MIDNIGHT MDT (1 AM CDT)...
...THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
(1 AM CDT) FOR AREAS EAST OF A WAUNETTA NEBRASKA TO BREWSTER TO
SELKIRK KANSAS LINE...

THE SEVERE THUNDERSTORM WATCH HAS BEEN ALLOWED TO EXPIRE FOR EASTERN
COLORADO COUNTIES BUT HAS BEEN EXTENDED UNTIL MIDNIGHT MDT (1 AM
CDT) FOR DUNDY COUNTY OF NEBRASKA AS WELL AS CHEYENNE...SHERMAN...
WALLACE...GREELEY...AND WICHITA COUNTIES OF KANSAS. THOSE COUNTIES
TO THE EAST OF THESE WILL REMAIN IN THE WATCH AT THIS TIME.
CLUSTERS OF STRONG STORMS MOVING ALONG BOUNDARIES WILL CONTINUE THE
POTENTIAL FOR SEVERE STORMS OVER THESE AREAS UNTIL MIDNIGHT (1 AM
CDT).

LAMMERS
Local storm report, Jun 28, 10:07 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
907 PM MDT SAT JUN 28 2003

TIME(MDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0845 PM    9 S STRATTON              NE   1 INCH HAIL
06/28/03   HITCHCOCK                      REPORTED BY PUBLIC.

0850 PM    ATWOOD                    KS   .75 INCH HAIL
06/28/03   RAWLINS                        REPORTED BY STORM
                                          SPOTTER.
Local storm report, Jun 28, 11:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1030 PM MDT SAT JUN 28 2003

TIME(MDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0643 PM    5 N JOES                  CO   .88 INCH HAIL
06/28/03   YUMA                           REPORTED BY OFF-DUTY
                                          NWS EMPLOYEE.

0644 PM    3 SW ABARR                CO   1.75 INCH HAIL
06/28/03   YUMA

0645 PM    30 S YUMA                 CO   .75 INCH HAIL
06/28/03   YUMA                           EVENT DURATION 25
                                          MINUTES. REPORTED BY
                                          STORM SPOTTER.

0653 PM    JOES                      CO   1 INCH HAIL
06/28/03   YUMA                           REPORTED BY OFF-DUTY
                                          NWS EMPLOYEE.

0715 PM    2 SE JOES                 CO   .75 INCH HAIL
06/28/03   YUMA                           REPORTED BY COOPERATIVE
                                          OBSERVER.

0725 PM    CLARKVILLE                CO   1 INCH HAIL
06/28/03   YUMA                           REPORTED BY STORM
                                          SPOTTER.

0727 PM    2 E CLARKVILLE            CO   1.75 INCH HAIL
06/28/03   YUMA                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0730 PM    CLARKVILLE                CO   1 INCH HAIL
06/28/03   YUMA                           REPORTED BY STORM
                                          SPOTTER.

0735 PM    ECKLEY                    CO   1.75 INCH HAIL
06/28/03   YUMA                           REPORTED BY STORM
                                          SPOTTER.

0740 PM    3 SW WESKAN               KS   1 INCH HAIL
06/28/03   WALLACE                        REPORTED BY PUBLIC.

0750 PM    14 N TRIBUNE              KS   1 INCH HAIL
06/28/03   GREELEY                        REPORTED BY PUBLIC.

0757 PM    16 W SHARON SPGS          KS   1.75 INCH HAIL
06/28/03   WALLACE                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0757 PM    16 E CHEYENNE WELLS       CO   1.75 INCH HAIL
06/28/03   CHEYENNE                       REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0802 PM    TRIBUNE                   KS   TORNADO
06/28/03   GREELEY                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0810 PM    YUMA                      CO   60 MPH TSTM GUST
06/28/03   YUMA                           REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0815 PM    TRIBUNE                   KS   60 MPH TSTM GUST
06/28/03   GREELEY                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0817 PM    10 SSW BIRD CITY          KS   .75 INCH HAIL
06/28/03   CHEYENNE                       REPORTED BY STORM
                                          SPOTTER.

0845 PM    9 S STRATTON              NE   1 INCH HAIL
06/28/03   HITCHCOCK                      REPORTED BY PUBLIC.

0850 PM    ATWOOD                    KS   .75 INCH HAIL
06/28/03   RAWLINS                        REPORTED BY STORM
                                          SPOTTER.
Local storm report, Jun 28, 11:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1046 PM MDT SAT JUN 28 2003

TIME(MDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1046 PM    1 W ST PETER              KS   1 INCH HAIL
06/28/03   GRAHAM                         REPORTED BY PUBLIC.

1046 PM    1 W ST PETER              KS   60 MPH TSTM GUST
06/28/03   GRAHAM                         REPORTED BY PUBLIC.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:33 PM CDTSevere Thunderstorm WarningGLDWallace57 min
Jun 28, 8:36 PM CDTSevere Thunderstorm WarningGLDCheyenne54 min
Jun 28, 8:54 PM CDTSevere Thunderstorm WarningGLDGreeley66 min
Jun 28, 9:06 PM CDTTornado WarningGLDGreeley39 min
Jun 28, 9:35 PM CDTSevere Thunderstorm WarningGLDRawlins55 min
Jun 28, 10:26 PM CDTSevere Thunderstorm WarningGLDThomas64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.